# SDR ASAA048558

- Difficulty date: November 2, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- Aircraft time: 25,925 hours, 13,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365391
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FLIGHT DECK FLOOR PANEL IS CRACKED.  FABRICATED REPLACEMENT FLOOR PANEL IAW SRM.(K)
